# SDR SWAA2015061140600

- Difficulty date: April 24, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 43,516 hours, 20,014 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FUSELAGE FRAME CRACKED AT BS 907, STRINGER 8L.   REPAIRED THE FRAME IAW EA.
